# SDR MASA200800300

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 29,930 hours, 21,809 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Jumpseat
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2881 PHX - ELP.  F/A JUMP SEAT HARD TO MOVE FROM AND TO STOW.  MX LUBED THE F/A JUMP SEAT, OPS NORMAL.
